Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15368
Title: On type-2 fuzzy sets and their t-norm operations
Authors: Hu, BQ
Kwong, CK 
Keywords: Fuzzy true value
t-Norm
Type-2 fuzzy number
Type-2 fuzzy set
Issue Date: 2014
Publisher: Elsevier
Source: Information sciences, 2014, v. 255, p. 58-81 How to cite?
Journal: Information sciences 
Abstract: In this paper, we discuss t-norm extension operations of general binary operation for fuzzy true values on a linearly ordered set, with a unit interval and a real number set as special cases. On the basis of it, t-norm operations of type-2 fuzzy sets and properties of type-2 fuzzy numbers are discussed.
URI: http://hdl.handle.net/10397/15368
ISSN: 0020-0255
EISSN: 1872-6291
DOI: 10.1016/j.ins.2013.07.023
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

25
Last Week
0
Last month
1
Citations as of Nov 9, 2017

WEB OF SCIENCETM
Citations

27
Last Week
1
Last month
1
Citations as of Nov 16, 2017

Page view(s)

52
Last Week
5
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.